# SDR ASOA201000803

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 16,173 hours, 11,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR GALLEY G-2 EMERGENCY FLOOD LIGHT LENS BROKEN.  R & R G-2 GALLEY EMERGENCY FLOOD LIGHT LENS IAW AMM 33-51-11.
